A horrible pill I took for anxiety when I was a young teenager. I was very skinny and very thin before I took this pill, I was a size 2 and very thin for my frame. Everyone always said I was too thin. A couple months after taking Risperdal I had gained 35 pounds. Horrible. This pill ruined my hot body for my teen years. If you are taking this pill you will experience rapid weight gain no matter what you do. I was lucky I was so skinny before taking it. It ruined my body for years. Years later I still have to do hours of treadmill every day, tons of exercising and dieting because it messed up my metabolism. Multiple hours of treadmill each day and skipping meals is what it took to lose the Risperdal weight. I was lied to by my doctor about the weight gain side effect because I was so skinny and so thin my doctor thought I didn't need to know. My doctor blatantly lied about the side effects. It took years to lose that weight and years later I have to continue the extreme exercise and dieting because of this. Risperdal ruined my teen years.
I went from being extremely thin and very skinny to gaining 35 pounds on Risperdal. I had to do lots of exercising and dieting to lose the weight years later.
by TeenDrama September 19, 2008
An anti-psycotic agent that is used to treat schizophrenia and other mental disorders. Personally I hate this medication because of all the side effects. You have no sexual desire and you can't have an orgasm. Also, sometimes white liquid comes out of your nipples. Since I've started taking these pills, I have gained almost 30 pounds. I've tried quitting this drug multiple times and I can't because it's helped me eat.
by You_don't_need_therapy June 26, 2010